Advertisement

Mathematische Annalen

, Volume 270, Issue 2, pp 223–234 | Cite as

A compactness theorem for surfaces withL p -bounded second fundamental form

  • Joel Langer
Article

Keywords

Fundamental Form Compactness Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bryant, R.: A duality theorem for Willmore surfaces. Preprint (1984)Google Scholar
  2. 2.
    Cheeger, J.: Finiteness theorems for Riemannian manifolds. Am. J. Math.92, 61–74 (1970)Google Scholar
  3. 3.
    Friedman, A.: Partial differential equations. New York: Holt, Rinehart and Winston 1969Google Scholar
  4. 4.
    Gromov, M.: Structures métriques pour les variétés Riemanniennes. rédigé par J. Lafontaine, P. Pansu. Cédic-Fernand Nathan 1981Google Scholar
  5. 5.
    Li, P., Yau, S.T.: A conformal invariant and applications to the Willmore conjecture and the first eigenvalue for compact surfaces. Invent. Math.69, 269–291 (1982)Google Scholar
  6. 6.
    Morrey, C.B.: Multiple integrals in the calculus of variations. Berlin, Heidelberg, New York: Springer 1966Google Scholar
  7. 7.
    Mumford, D.: A remark on Mahler's compactness theorem. Proc. AMS28, 289–294 (1971)Google Scholar
  8. 8.
    Weiner, J.L.: On a problem of Chen, Willmore, et al. Indiana Univ. Math. J.27, 19–35 (1978)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Joel Langer
    • 1
  1. 1.Max-Planck-Institut für MathematikBonn 3Federal Republic of Germany

Personalised recommendations